# SDR FDEA200901070076

- Difficulty date: January 7, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 59,647 hours, 14,232 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: N5A67087
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND APPROXIMATELY 2.5 INCH DURING X-RAY INSPECTION AT STA 5-0, LONGERON 2R AFT SECTION EDGE.  CRACKED LONGERON 2R AT STA 5-0 REPAIRED AS PER SRM 53-10-00 FIGURE 2 VOLUME I.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
